# SDR C2XA09TY261

- Difficulty date: October 24, 2009
- Submitted: October 25, 2009
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 22,143 hours, 16,671 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE NR 2 ENGINE FWD/LOWER YOKE WEBBING CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FWD/LOWER YOKE IAW EC 5450-01028 AND TASK CARD 6271001.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
